# SDR UHLA2013052200151

- Difficulty date: May 22, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 24,079 hours, 14,860 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX AFT OPEN LIGHT ON EICAS AT 38,000, 8.2 PSI, NO LOSS IN PRESSURIZATION.  DURING DESCENT LIGHT WENT OUT AT 7.4 PSI.  ADJUSTED PROXIMITY SWITCH ON L2 DOOR HARNESS IAW AMM 52-72-21.
